Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleProperties of Gr\"obner basis over a Noetherian valuation ring.
Author(s) Hongtao Zhou
TypeArticle in Journal
AbstractWe consider the properties of Gröbner basis of polynomial ideal over a Noetherian valuation ring. By using Buchberger’s algorithm, we prove the existence of reduced Gröbner basis and the uniqueness when the leading coefficient is an inverse, which extends the concepts of minimal and reduced
Gröbner basis. Meanwhile, we provide an algorithm to compute minimal and reduced Gröbner basis.
KeywordsNoetherian valuation ring; polynomial ideal; Gröbner basis
ISSN0255-7797
LanguageEnglish
JournalJ. Math., Wuhan Univ.
Volume32
Number4
Pages681--685
PublisherWuhan University, Wuchang
Year2012
Edition0
Translation No
Refereed No
Webmaster